# SDR UALA2011080204006

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,332 hours, 11,829 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 69
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEP CTR HYD DEMAND EICAS ON FOR GEAR RETRACTON THEN AGAIN FLAPS 5-1.  NOTED HISTORY FOR THIS PROBLEM.  NEEDS MORE TROUBLESHOOTING.  INF-  SUSPECT ADP OUTPUT IS MARGINAL DURING HIGH DEMANDS AND MOST LIKELY WILL NEED REPLACED.  -CQT-  :ADP PCN IS 643-9064, ONE IN STOCK HNL.  REPLACED CENTER HYD ADP PER AMM.
